RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2015, Volume 16, Issue 2, Pages 66–78 (Mi cheb390)  

This article is cited in 5 scientific papers (total in 5 papers)

The universal formal group that defines the elliptic function of level 3

V. M. Buchstaber, E. Yu. Bunkova

Steklov Institute of Mathematics, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: The classical theorem of M. Lazar (see [1]) on the structure of the ring of coefficients of the universal formal group is a key result of the theory of one-dimensional formal groups. The discovery of the formal group of geometric cobordisms ([2], [3]) and D. Quillen's theorem ([4]) that it can be identified with the universal formal group allowed to introduce the theory of formal groups in the apparatus of algebraic topology, including the apparatus of the theory of Hirzebruch genera. Due to this there has been a widely-known fundamental mutual penetration of methods and results of algebraic topology, (see [5]), algebraic geometry, the theory of functional equations and mathematical physics.
Important applications in algebraic topology found results of the theory of elliptic functions and Baker–Akhiezer functions, which play a fundamental role in the modern theory of integrable systems.
The construction of universal formal groups of given form, with exponents given by these functions, became actual. Known results in this direction use both classic and recently obtained addition theorems, that determine the form of formal groups.
In this paper we solved a long standing problem: we have found the form of universal formal group the exponent of which is the elliptic function of level 3. We have obtained results on the coefficient ring of this group and described its relationship with known universal formal groups.
Bibliography: 15 titles.

Keywords: formal groups, elliptic function of level 3.

Funding Agency Grant Number
Russian Science Foundation 14-11-00414


Full text: PDF file (299 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 512.741
Received: 06.06.2015

Citation: V. M. Buchstaber, E. Yu. Bunkova, “The universal formal group that defines the elliptic function of level 3”, Chebyshevskii Sb., 16:2 (2015), 66–78

Citation in format AMSBIB
\Bibitem{BucBun15}
\by V.~M.~Buchstaber, E.~Yu.~Bunkova
\paper The universal formal group that defines the elliptic function of level~3
\jour Chebyshevskii Sb.
\yr 2015
\vol 16
\issue 2
\pages 66--78
\mathnet{http://mi.mathnet.ru/cheb390}
\elib{http://elibrary.ru/item.asp?id=23614003}


Linking options:
  • http://mi.mathnet.ru/eng/cheb390
  • http://mi.mathnet.ru/eng/cheb/v16/i2/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, I. V. Netay, “Hirzebruch Functional Equation and Elliptic Functions of Level $d$”, Funct. Anal. Appl., 49:4 (2015), 239–252  mathnet  crossref  crossref  isi  elib
    2. E. Yu. Bunkova, V. M. Buchstaber, A. V. Ustinov, “Coefficient rings of Tate formal groups determining Krichever genera”, Proc. Steklov Inst. Math., 292 (2016), 37–62  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. E. Yu. Bunkova, “Elliptic function of level $4$”, Proc. Steklov Inst. Math., 294 (2016), 201–214  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. A. V. Ustinov, “Buchstaber Formal Group and Elliptic Functions of Small Levels”, Math. Notes, 102:1 (2017), 81–91  mathnet  crossref  crossref  mathscinet  isi  elib
    5. A. V. Ustinov, “O formalnykh gruppakh Bukhshtabera spetsialnogo vida”, Matem. zametki, 105:6 (2019), 899–910  mathnet  crossref
  • Number of views:
    This page:284
    Full text:82
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019